I stopped birth control pills around 8 months back. After that my periods were 29-31 days. Then I had a 27,a 34,a 42 day cycle. My LMP was 18th April , no sign of AF yet. I remember that i had regular periods before starting pill. Why is my cycle changing?
Also I am TTC since 9 months now and I am 29 years old.
Should I see Doctor or wait for few more weeks? Also I have not done pregnancy test thinking that my period may be late. Is it accurate to test now?
My periods were always on time before starting the pill and when I came off it in Feb they were irregular. I think it has something to do with being older. I am now thirty. And my last period was two weeks late so the next time I didnt think to much of it but not quite two weeks later I did a pregnancy test that was positive. That was on a tues and the doctor had done one the thur before as I hadnt been well and that was negative. I think about two weeks after you period is due to do it or if you have symptoms.
i have a six year old. i have been on depo for a while i stopped for a year and never got pregnant. i got back on it for a little over a year. my last dose was in december. i dont really know what it feels to be pregnant i didnt have any symtoms (symptoms) with the first one..... i dont know if its my body just changing because i missed the last dose in march. i took a test two weeks ago and it was negative.... ive been feeling bad all week... should i take another one??????
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.